# SDR 07FDEA01905

- Difficulty date: May 21, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 55,998 hours, 19,688 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A57971311
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON RT LOWER WING SURFACE OF OUTBOARD FLAP WS 874-935 RIB 14-15.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  THE JASC/ATA CODE INDICATED SHOULD BE 5750.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR.  NEW REPAIR ACCOMPLISHED PER SRM 57-53-12 FIG 208 AND FEDEX EA 6-5710-112416.
